MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US BROACH CORAIL AMT 10; HIP INSTRUMENTS : BROACHES

DEPUY ORTHOPAEDICS INC US BROACH CORAIL AMT 10; HIP INSTRUMENTS : BROACHES
Model Number L20410
Medical Device Problem Codes Break (1069); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the metal post which slots into the broach handle is damaged and was discovered during random set inspections.None of the broken instruments have caused any issued with patients or surgery as they were identified prior to surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
No it didn¿t break into two pieces - as shown in the original picture (which i¿ve attached again), the metal post which slots into the broach handle is damaged and was discovered during random set inspections that i was performing.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - the device associated with this complaint was not received for examination.The investigation found the post heavily damaged and deformed.Circular scratches can be seen on the post but is not possible to tell if those are normal due to the calcar reamer or something else due to the bad quality of the photograph.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot - the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
BROACH CORAIL AMT 10
Common Device Name
HIP INSTRUMENTS : BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14712992
Report Number1818910-2022-11003
Device Sequence Number17467957
Product Code HTQ
UDI-Device Identifier10603295258124
UDI-Public10603295258124
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL20410
Device Catalogue NumberL20410
Device Lot Number1216018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer06/16/2022
08/26/2022
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date06/20/2022
08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown